# SDR SWAA021691

- Difficulty date: July 28, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 12,987 hours, 7,912 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 183A8100
- Condition: Vibration
- Location: Both Elevators
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING CRUISE NOTICED A VERY HIGH FREQUENCY VIBRATION, COULD BE FELT IN ALL CONTROLS AS WELL AS ALL SURFACES IN COCKPIT.  REMOVED AND REPLACED BOTH ELEVATOR TRIM TABS PER MM.
